Pretražite po imenu i prezimenu autora, mentora, urednika, prevoditelja

Napredna pretraga

Pregled bibliografske jedinice broj: 266390

Identities for the Chebyshev functional involving derivatives of arbitrary order and applications


Pečarić, Josip; Perić, Ivan
Identities for the Chebyshev functional involving derivatives of arbitrary order and applications // Journal of Mathematical Analysis and Applications, 313 (2006), 2; 475-483 (međunarodna recenzija, članak, znanstveni)


Naslov
Identities for the Chebyshev functional involving derivatives of arbitrary order and applications

Autori
Pečarić, Josip ; Perić, Ivan

Izvornik
Journal of Mathematical Analysis and Applications (0022-247X) 313 (2006), 2; 475-483

Vrsta, podvrsta i kategorija rada
Radovi u časopisima, članak, znanstveni

Ključne riječi
Chebyshev functional; signed measure; derivatives of higher order; Holder's inequality

Sažetak
We generalize the identites of J.Pečarić and A.M.Fink for the Chebyshev functional. The identities are shown to be very useful in establishing various bounds for the Chebyshev functional.

Izvorni jezik
Engleski

Znanstvena područja
Matematika



POVEZANOST RADA


Projekt / tema
0037119
0117014

Ustanove
Prirodoslovno-matematički fakultet, Matematički odjel, Zagreb,
Tekstilno-tehnološki fakultet, Zagreb

Profili:

Avatar Url Josip Pečarić (autor)

Avatar Url Ivan Perić (autor)

Citiraj ovu publikaciju

Pečarić, Josip; Perić, Ivan
Identities for the Chebyshev functional involving derivatives of arbitrary order and applications // Journal of Mathematical Analysis and Applications, 313 (2006), 2; 475-483 (međunarodna recenzija, članak, znanstveni)
Pečarić, J. & Perić, I. (2006) Identities for the Chebyshev functional involving derivatives of arbitrary order and applications. Journal of Mathematical Analysis and Applications, 313 (2), 475-483.
@article{article, year = {2006}, pages = {475-483}, keywords = {Chebyshev functional, signed measure, derivatives of higher order, Holder's inequality}, journal = {Journal of Mathematical Analysis and Applications}, volume = {313}, number = {2}, issn = {0022-247X}, title = {Identities for the Chebyshev functional involving derivatives of arbitrary order and applications}, keyword = {Chebyshev functional, signed measure, derivatives of higher order, Holder's inequality} }

Časopis indeksira:


  • Current Contents Connect (CCC)
  • Web of Science Core Collection (WoSCC)
    • Science Citation Index Expanded (SCI-EXP)
    • SCI-EXP, SSCI i/ili A&HCI
  • Scopus


Uključenost u ostale bibliografske baze podataka:


  • Mathematical Reviews